# SDR AALA202111095043

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 6,774 hours, 1,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664515
- Part serial: M12197
- Condition: Faulty
- Location: Zone 800 - Doors
- Part time: 15,635 hours, 6,263 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM FAILED AFTER RIGHT HAND OVER WING EXIT SLIDE REPLACEMENT. MAINTENANCE DETERMINED THAT THE R1 DOOR SLIDE WAS CAUSING THE SYSTEM TO FAIL THE OPERATIONAL TEST AND REPLACED IT PER TASK CARD 26L00025011.
